ArticleCureus2021
Contrast Media-Induced Immune Hemolytic Anemia.
Article in Cureus, 2021. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 4 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
4 citing papers in PubMed, 4 citations in OpenAlex.
- A hyper-acute immune hemolytic anemia induced by contrast medium was successfully treated with eculizumab: a case report.Frontiers in immunology · 2025Article
- Exploring the Intersection of Blood Transfusion and Same-Day Computed Tomography Imaging: An Overview of Clinical Risks and Practices.Diagnostics (Basel, Switzerland) · 2024Review
- Contrast-induced ischemic colitis following coronary angiography: A case report.World journal of clinical cases · 2023Article
- Case Report: Simultaneously Induced Neutropenia and Hemolysis After a Single Metamizole Dose.Drugs in R&D · 2023Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
3 authors at 2 institutions in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Drug-induced immune hemolytic anemia (DIIHA) is a rare type of immune-mediated hemolytic anemia, and mainly it is caused by antibiotics. There have been few case reports of contrast medium-induced immune hemolytic anemia. Here, we report a case of a 70-year-old woman who was admitted with community-acquired pneumonia. She had a CT abdomen and pelvis using iohexol (omnipaque), which resulted in severe hemolytic anemia and contributed to the patient's death. This case illustrates a very rare complication of IV contrast medium that may result in death.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.